# SDR 2018FA0000518

- Difficulty date: July 23, 2018
- Submitted: December 11, 2018
- Operation: General aviation
- Aircraft: N9410M
- Make and model: Cessna 210K
- Aircraft serial: 21059310
- Engine: Cont IO520*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 12801038
- Part serial: 5389
- Condition: Broken
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC PUMP LEAKS 5606 FROM HOUSING PARTING SURFACES DURING OPERATION.  TWO HOUSING BOLTS APPEAR TO BE STRIPPED, BROKEN AND HOUSING SEAL IS EXTRUDING PAST PARTING SURFACES AROUND LEAKAGE AREA.
